# SDR GAIA9919

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6811
- Make and model: Boeing 727223
- Aircraft serial: 19486
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 480-660
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PHASE IN C-CHECK, ELONGATED HOLES ON THE RBL 45 UPPER CHORD AT FUSELAGE FRAME STATIONS 480 TO 680.  HOLES WERE DRILLED AND REAMED TO .03125 OVERSIZE.  THE HOLES WERE DEBURRED, AND FASTENERS WERE INSTALLED AS CALLED OUT IN AIA EDR B2-06354.  REPAIR DOCUMENTED ON AIA NON ROUTINE 52142.  (M)
